# SDR AALA981271

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH ESCAPE LIGHTING AT SEAT 23 DISCONNECTED.  RECONNECTED EMERGENCY EXIT FLOOR PATH ESCAPE LIGHTING STRIP AT SEAT 23.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
